MAUDE Adverse Event Report: Nakanishi Inc. Ti-Max X; Dental Handpiece

Nakanishi Inc. Ti-Max X; Dental Handpiece
Model Number X450 M4
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient experienced postoperative swelling following a dental procedure consistent with air entering the tissue.The office could not determine which of three handpieces they have was used during the procedure but removed all three from service after observing air blowing outward from each unit.The swelling experienced by the patient resolved with ice before discharge, and follow-up confirmed there were no lasting complications or need for additional medical treatment.This is report 3 of 3 for this issue.(reference mdr 2026-00028, 2026-00029 for previous reports).

Brand Name
Ti-Max X
Common Device Name
Dental Handpiece
Manufacturer (Section D)
Nakanishi Inc.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key50047252
Report Number1422375-2026-00030
Device Sequence Number10627875
Product Code EFB
UDI-Device Identifier04560264572645
UDI-Public04560264572645
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/27/2026
Report Date (Section F) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX450 M4
Device Catalogue NumberP1092
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/25/2026
Device Age6 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown